Panadol Extra 500mg/65mg Soluble Tablets

Description

Panadol Extra Soluble tablets are used for the relief of headache, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain. They also relieve discomfort in colds, flu, and sore throat and help reduce temperature. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.
How To Use
  • Panadol Extra Soluble tablets should be dissolved in at least half a tumbler of water.
  • Adults, elderly and children aged 16 years and over: Take 2 tablets, up to 4 times daily as required. Do not take more than 8 tablets in 24 hours. Do not take more frequently than every 4 hours. Do not take more than 4 tablets a day in the following situations, unless directed by your doctor:
    • Weight less than 50kg
    • Chronic alcoholism
    • Dehydration
    • Chronic malnutrition
  • Children aged 12 - 15 years: 1 tablet up to 4 times daily as required. Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours.
  • Children under 12 years: Do not give to children under 12 years
Warnings
  • Please read the enclosed package leaflet carefully before use.
  • If symptoms persist consult your doctor.
  • Do not exceed the stated dose.
  • Contains Paracetamol. Do not take with any other Paracetamol containing products.
  • This product should be used only when clearly necessary.
  • If you have a high fever, or if symptoms get worse or persist for longer than 3 days, consult your doctor.
  • Prolonged use, except under medical supervision may be harmful.
  • Always use the lowest effective dose to relieve your symptoms.
  • Panadol Extra Soluble contains 65mg of caffeine per tablet, therefore avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
  • Talk to your doctor or pharmacist if you need 1 or more tablets daily for a prolonged period, especially if you have been advised to follow a low salt (sodium) diet.
Active Ingredient
  • Each tablet contains Paracetamol 500mg and Caffeine 65mg.

MAXIMUM order quantity of ONE packet per order.

Sign up for news & special offers